It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Osteoporosis Message Board


Osteoporosis Board Index


NCal1,
I would suggest you contact your doctor or leave a message for the weekend doctor covering before you take another pill. I took one Fosamax pill and my stomach was on fire. I got worried about this but also afraid my bones would fall apart if I didn't keep taking it, but that won't happen.

Did you take one pill that stays in your system for a week like I did? I can not take any oral bisphosphonates due to stomach problems even when I took Protonix (stomach med). Recently I went to see my osteoporosis doctor who told me to stop taking the stomach medication because that can cause bone loss also. So there's not alot of good options if the oral medications bother your stomach.

My spine T scores are real low and my hip is just osteopenia. I don't understand how some bones are less dense than others. I hope you find a solution to taking the Fosamax.





All times are GMT -7. The time now is 10:12 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!